# SDR UIEA2014060500223

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 61,018 hours, 9,172 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 65B6210617
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDU AT POS 12L SMOKE.  REMOVED, DEACTIVATED & DEFERRED.
